Skip to Main content Skip to Navigation
Journal articles

Characterization of a Marshall-Olkin type class of distributions

Abstract : A class of bivariate distributions that generalize Marshall-Olkin's one is characterized through a functional equation which involves two associative operations. The obtained distributions concentrate positive mass on the linex=y when the two associative operations coincide; otherwise a positive mass is concentrated on a continuous monotone function.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00542248
Contributor : Antoine Haldemann <>
Submitted on : Thursday, December 2, 2010 - 10:08:51 AM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Links full text

Identifiers

Collections

Citation

Marco Scarsini, Pietro Muliere. Characterization of a Marshall-Olkin type class of distributions. Annals of the Institute of Statistical Mathematics, Springer Verlag, 1987, Vol. 39, N°1, pp. 429-441. ⟨10.1007/BF02491480⟩. ⟨hal-00542248⟩

Share

Metrics

Record views

220